# SDR 04FDEA02332

- Difficulty date: August 1, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- Engine: Ge CF680
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC8103504
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER NR 35R BARREL NUT BORE FOUND WITH   CORROSION, CLEANED UP AND FOUND EXCEEDED LIMITS. REPAIRED AS PER FEDEX EA NR 1-5510-80293.
